Allergy/Sinus Headache Caplets 20/Ct

922-90580 - Allergy /Sinus Headache Caplets 20/Ct
SKU: 922-90580
$4.50

Allergy and Sinus Headache Caplets 20/Ct – Effective relief from your allergies and other symptoms brought upon by allergies including nasal congestion and headaches.

ES: Alergia y Dolor de Cabeza Sinusal Genérico 20/Ct



922-90580 ACTIVE INGREDIENTS: Acetaminophen 325mg, Diphenhydramine HCI 25mg, Phenylephrine 5mg

922-90580 INACTIVE INGREDIENTS: colloidal silicon dioxide, copovidone, croscarmellose sodium, FD and C blue No. 1, hypromellose, lactose anhydrous, magnesium stearate, povidone, pregelatinized starch, propylene glycol, sodium starch glycolate, stearic acid, titanium dioxide, triacetin

3 per quarter